# SDR CALA2013110500807

- Difficulty date: October 29, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R4 DOOR LOWER GATE EDGE.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 FIG 101.  R & R R4 DOOR LOWER GATE ASSEMBLY IAW SRM 51-40-05 & 51-40-04.
